Alert archive / Connecticut / River Flood Warnings in 2017
River Flood Warning 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this river flood warning at Feb 27, 2017, 7:20 AM EST for Capitol Planning Region, Lower Connecticut River Valley Planning Region, Connecticut. It took effect at Feb 27, 2017, 8:47 PM EST. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2017, 7:20 AM EST (12:20 UTC)
- In effect from
- Feb 27, 2017, 8:47 PM EST
- Expired
- Feb 28, 2017, 4:00 PM EST
- In force
- 19 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Capitol Planning Region, CT, Lower Connecticut River Valley Planning Region, CT
The radar
The Brookhaven radar (KOKX), 92 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Connecticut River at Hartford (HFDC3). The gauge peaked at 16.09 ft at Feb 28, 2017, 12:00 AM EST.
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01190070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
100
WGUS41 KBOX 271220
FLWBOX
BULLETIN...IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
720 AM EST MON FEB 27 2017
...The National Weather Service in Taunton, MA has issued a Flood
Warning for the following rivers in Connecticut...
Connecticut River At Hartford affecting Hartford and Middlesex
Counties
Temperatures well above normal last week resulted in significant melting
of the snow pack in Vermont and Massachusetts. This snow melt is causing
significant rises along the Connecticut River. The Connecticut River in
Hartford is forecast to crest just above flood stage early Tuesday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...A Flood Statement providing the latest information
in this flood event will be issued within the next 8 hours, or
earlier if needed.
Safety Message...Do not allow children to play near swollen rivers,
streams or culverts. Swiftly moving water can pose an imminent threat
to life.
&&
CTC003-007-281220-
/O.NEW.KBOX.FL.W.0001.170228T0400Z-170228T2100Z/
/HFDC3.1.ER.170228T0400Z.170228T0600Z.170228T1500Z.NO/
720 AM EST MON FEB 27 2017
The National Weather Service in Taunton, MA has issued a
* Flood Warning for
The Connecticut River At Hartford.
* from this evening to Tuesday afternoon...or until the warning is
cancelled.
* At 6:30 AM Monday the stage was 14.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 16.1 feet by after midnight tonight. The river will fall
below flood stage by tomorrow late morning.
* Impact...At 16.0 feet...Minor flooding is expected in several low
lying areas outside levee protection in Hartford, as well as
downstream through Wethersfield and Glastonbury. Further downstream
flooding is likely in the vicinity of Meadow Road, Route 17A, in
the Gildersleeve section of Portland. A portion of this roadway
will likely be closed. This includes the Exchange Club of Portland
Fairgrounds. Boating interests should prepare for a period of swift
river flows during this period.
&&
LAT...LON 4163 7270 4180 7273 4180 7259 4164 7258
4163 7263 4164 7263
$$
Dunham4 follow-up statements
757
WGUS81 KBOX 271722
FLSBOX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1222 PM EST MON FEB 27 2017
...The Flood Warning has been extended for the following rivers in
Connecticut...
Connecticut River At Hartford affecting Hartford and Middlesex
Counties
Runoff from the recent melting snow continues to flow down the Connecticut
River and will result in the Connecticut River in Hartford to reach minor
flooding tonight and into tomorrow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...A Flood Statement providing the latest information
in this flood event will be issued within the next 8 hours, or
earlier if needed.
Safety Message...Do not allow children to play near swollen rivers,
streams or culverts. Swiftly moving water can pose an imminent threat
to life.
&&
CTC003-007-281506-
/O.EXT.KBOX.FL.W.0001.170228T0139Z-170228T1506Z/
/HFDC3.1.ER.170228T0139Z.170228T0400Z.170228T0906Z.NO/
1222 PM EST MON FEB 27 2017
The Flood Warning continues for
The Connecticut River At Hartford.
* from this evening to Tuesday morning...or until the warning is
cancelled.
* At 12:01 PM Monday the stage was 15.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 16.0 feet by tonight.The river will fall below flood
stage by early tomorrow.
* Impact...At 16.0 feet...Minor flooding is expected in several low
lying areas outside levee protection in Hartford, as well as
downstream through Wethersfield and Glastonbury. Further downstream
flooding is likely in the vicinity of Meadow Road, Route 17A, in
the Gildersleeve section of Portland. A portion of this roadway
will likely be closed. This includes the Exchange Club of Portland
Fairgrounds. Boating interests should prepare for a period of swift
river flows during this period.
&&
LAT...LON 4163 7270 4180 7273 4180 7259 4164 7258
4163 7263 4164 7263
$$825
WGUS81 KBOX 280134
FLSBOX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
834 PM EST MON FEB 27 2017
...The Flood Warning has been extended for the following rivers in
Connecticut...
Connecticut River At Hartford affecting Hartford and Middlesex
Counties
Runoff from the recent melting snow continues to flow down the Connecticut
River and will result in the Connecticut River in Hartford to reach minor
flooding tonight and into tomorrow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...A Flood Statement providing the latest information
in this flood event will be issued within the next 8 hours, or
earlier if needed.
Safety Message...Do not allow children to play near swollen rivers,
streams or culverts. Swiftly moving water can pose an imminent threat
to life.
&&
CTC003-007-281506-
/O.EXT.KBOX.FL.W.0001.170228T0147Z-170228T1506Z/
/HFDC3.1.ER.170228T0147Z.170228T0400Z.170228T0906Z.NO/
834 PM EST MON FEB 27 2017
The Flood Warning continues for
The Connecticut River At Hartford.
* until Tuesday morning...or until the warning is cancelled.
* At 8:00 PM Monday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Hold near flood stage this evening and continue at
16.0 feet through the overnight.The river will fall below flood
stage by early tomorrow.
* Impact...At 16.0 feet...Minor flooding is expected in several low
lying areas outside levee protection in Hartford, as well as
downstream through Wethersfield and Glastonbury. Further downstream
flooding is likely in the vicinity of Meadow Road, Route 17A, in
the Gildersleeve section of Portland. A portion of this roadway
will likely be closed. This includes the Exchange Club of Portland
Fairgrounds. Boating interests should prepare for a period of swift
river flows during this period.
&&
LAT...LON 4163 7270 4180 7273 4180 7259 4164 7258
4163 7263 4164 7263
$$409
WGUS81 KBOX 280919
FLSBOX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
419 AM EST TUE FEB 28 2017
...The Flood Warning has been extended for the following rivers in
Connecticut...
Connecticut River At Hartford affecting Hartford and Middlesex
Counties
**********************************************************
*** Insert hydromet disc/basis for issuance here!!! ***
***********************************************************
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...A Flood Statement providing the latest information
in this flood event will be issued within the next 8 hours, or
earlier if needed.
Safety Message...Do not allow children to play near swollen rivers,
streams or culverts. Swiftly moving water can pose an imminent threat
to life.
&&
CTC003-007-281527-
/O.EXT.KBOX.FL.W.0001.000000T0000Z-170228T1527Z/
/HFDC3.1.ER.170228T0138Z.170228T0630Z.170228T0927Z.NO/
419 AM EST TUE FEB 28 2017
The Flood Warning continues for
The Connecticut River At Hartford.
* until this morning...or until the warning is cancelled.
* At 4:01 AM Tuesday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
early this morning.
* Impact...At 16.0 feet...Minor flooding is expected in several low
lying areas outside levee protection in Hartford, as well as
downstream through Wethersfield and Glastonbury. Further downstream
flooding is likely in the vicinity of Meadow Road, Route 17A, in
the Gildersleeve section of Portland. A portion of this roadway
will likely be closed. This includes the Exchange Club of Portland
Fairgrounds. Boating interests should prepare for a period of swift
river flows during this period.
&&
LAT...LON 4163 7270 4180 7273 4180 7259 4164 7258
4163 7263 4164 7263
$$779
WGUS81 KBOX 281348
FLSBOX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
848 AM EST TUE FEB 28 2017
...The Flood Warning is cancelled for the following rivers in
Connecticut...
Connecticut River At Hartford affecting Hartford and Middlesex
Counties
The Connecticut River at Middle Haddam is expected to crest near
flood stage through this afternoon.
The Connecticut River level at Hartford is expected to fall
throughout the day, no longer nearing flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety Message...A Flood Statement providing the latest information
in this flood event will be issued within the next 8 hours, or
earlier if needed.
Safety Message...Do not allow children to play near swollen rivers,
streams or culverts. Swiftly moving water can pose an imminent threat
to life.
&&
CTC003-007-281418-
/O.CAN.KBOX.FL.W.0001.000000T0000Z-170228T1527Z/
/HFDC3.1.ER.170228T0138Z.170228T0630Z.170228T1001Z.NO/
848 AM EST TUE FEB 28 2017
The Flood Warning is cancelled for
The Connecticut River At Hartford.
* At 8:15 AM Tuesday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 5:01 AM Tuesday.
* Forecast...The river will continue to fall to 13.6 feet by tomorrow
morning.
* Impact...At 16.0 feet...Minor flooding is expected in several low
lying areas outside levee protection in Hartford, as well as
downstream through Wethersfield and Glastonbury. Further downstream
flooding is likely in the vicinity of Meadow Road, Route 17A, in
the Gildersleeve section of Portland. A portion of this roadway
will likely be closed. This includes the Exchange Club of Portland
Fairgrounds. Boating interests should prepare for a period of swift
river flows during this period.
&&
LAT...LON 4163 7270 4180 7273 4180 7259 4164 7258
4163 7263 4164 7263
$$
CTC007-010200-
/O.NEW.KBOX.FL.W.0002.170228T1800Z-170301T0200Z/
/MHDC3.1.ER.170228T1800Z.170228T1800Z.170228T2000Z.UU/
848 AM EST TUE FEB 28 2017
* At 7:55 AM Tuesday the stage was 6.7 feet.
* Flood stage is 7.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* Impact...At 7.0 feet...Flooding is likely in the vicinity of Meadow
Road, Route 17A, in the Gildersleeve section of Portland. A portion
of this roadway will likely be closed. This includes the Exchange
Club of Portland Fairgrounds. Boating interests should prepare for
a period of swift river flows during this period.
&&
LAT...LON 4164 7269 4164 7258 4129 7225 4126 7239
4141 7251 4156 7270
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Feb 27, 6:03 AM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Feb 27, 6:03 AM EST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
603 AM EST Mon Feb 27 2017
.SYNOPSIS...
High pressure centererd south of New England today moves out to
sea Tuesday. This brings back a mild flow of air with above
normal temperatures. A couple of weather systems will bring
periods of wet weather later Tuesday into Wednesday night.
Colder air returns late this week into next weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
6 AM Update...
Chilly start to the day as temperatures are back to seasonable
for this time of year. Plenty of sunshine will help temps
rebound in the 50s. Aside from a few minor updates the overall
forecast remains on track for today.
Previous Discussion...
High pressure centered south of New England. Flow around the
high has brought west-southwest winds to our area, which will
continue through the day. Dry airmass will mean mostly sunny
skies, possibly some thin cirrus.
Vertical profile shows potential for mixing up to 850 mb. Winds
aloft in this mixed layer are 25-30 knots. So this means
potential surface wind gusts reaching 25-30 knots. The mixing
will tap temps aloft of -3C to -4C, which would support max sfc
temps in the low to mid 50s. Given past behavior of model
temperatures and the potential for mixing higher than model
forecast, we added 2-3F to the max temps.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Tonight...Moderate-High confidence.
West-southwest flow diminishes near the surface. But high
pressure offshore maintains dry weather for much of the night.
Weak cold front is indicated moving south from Canada into
Northern New England. A weak airflow makes it difficult to
determine how far south the front makes it, but pressure pattern
suggests it gets no farther south than the Massachusetts border.
Shortwave ejecting from a trough over the Pacific Southwest
reaches the Great Lakes by Tuesday morning. Models do show a
broad cloud area moving across New England, and the GFS is
aggressive with measureable pcpn while the ECMWF is generally
dry. We agree with increasing clouds, but tend more toward the
drier ECMWF solution for pcpn. Most of the dynamics and low
level inflow remain well to our west. Temperatures should cool
off early, but warm advection remains weak through the night so
at most temps would level off overnight with a range in the mid
20s NW to mid 30s coast.
Tuesday...Moderate-High confidence.
Increasing southwest flow, especially during the afternoon. This
will bring an increasing potential for lift over us and so a
chance of pcpn especially in the afternoon/evening. The airmass
looks similar to today but with a few more clouds in place. So
we expect another mild day with temperatures near 50 or in the
low to mid 50s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...
* Above average temperatures for Wednesday
* Showers and thunderstorms Wednesday into Thursday
* More seasonable conditions return on Friday
Pattern Overview...
00z models and ensembles remain in generally good agreement and a
consensus approach was used. Overall, frontal boundary is forecast
to progress through the East during the Wed-Thur timeframe. Upper
level trough will remain over the region in the weekend resulting in
more seasonable conditions. The pattern will then begin to transition
to a more quasi-zonal flow by the beginning of next week.
Details...
Tuesday night...High Confidence.
Warm sector will begin to push through the region as upper level
warm front passes northward. This pushes southern New England into a
higher theta-e region. A weak mid-level wave will develop and bring
showers to the area overnight. Temperatures will remain steady
and/or rise a few degrees by morning. Low confidence on any thunder
for Tuesday night as some models are indicating elevated
instability.
Wednesday into Thursday... Moderate confidence.
Main weather producer will occur Wednesday into Thursday. Still some
issues on the timing of the cold frontal passage. The NAM appears to
be on the slower end of the guidance compared to the rest of the
solutions. Will need to watch if this slow down will continue as
some of the ensemble members are also hinting at this as well.
Temperatures will be well above normal on Wednesday and thus went
above guidance by several degrees. If full mixing occurred some
locations would be in the mid-70s. However lots of low and mid-level
moisture due to clouds so have gone down the middle for temperatures
with highs nearing 70F.
Overall, southern New England will remain in the warm sector
starting Wednesday as upper level trough approaches from the west.
This low pressure system will drag a cold front across the region by
Thursday. There is the potential for a few waves to develop along
the front. A head of the system, stout southwesterly LLJ near 60-70
kts will develop. This southwest flow will tap into Gulf moisture,
pushing PWAT values 3 STD above normal for this time of year.
Moisture flux will be on the increase as the frontal system
approaches so anticipate a period of moderate to perhaps heavy rain
on sometime Wednesday into early Thursday.
There is a risk for thunderstorms on Wednesday into Wednesday night
as lapse rates will steepen to 7 C/KM as well as LI dropping below
0. Models are even producing some surface CAPE near the area and so
have upped the chances for thunderstorms. Can't rule out a few
strong storms as 0-6 km shear values will be close to 40-50 kts.
While the entire period don't be wet, as dry air intrudes in the mid-
levels at times, appears that a good slug of rain can fall
especially within any thunderstorms. Main threat for these storms
will be heavy rain and strong gusty winds.
The cold front will sweep through during the first half of the day
on Thursday resulting in temperatures falling. Looks like another
scenario of high temps occurring at midnight. There is still some
timing issues on FROPA but appears that gusty winds will follow
suite as model sounding indicating good mixing behind the front.
Friday and beyond... Moderate confidence.
As the cold front passes through, northwest winds take a hold of the
region. Models continue to indicate the potential for a clipper
system on Friday/Saturday. This will bring reinforcing cold air to
the region allowing temperatures to fall back towards seasonable.
The GFS is a bit more robust then other guidance with the clipper so
leaned towards an ensemble approach. Good mixing and cold air over
the ocean may result in ocean effect snow showers over the weekend
before another clipper system comes through towards the end of the
weekend.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tuesday/...
Today... High confidence.
VFR. Increasing high clouds especially in the afternoon/evening.
W-SW winds start the day light near the surface and at 25-30
knots in the lowest 5000 feet AGL. Expect some of this wind to
mix to the surface in gusts during late morning and afternoon,
then diminish toward evening.
Tonight... High confidence.
VFR. Increasing high clouds before midnight. Cloud bases lower
to around 4500 feet overnight.
Tuesday...Moderate confidence.
VFR most of the day. Chance of MVFR cigs developing during the
afternoon, but this could hold off until evening. There is a
chance of reduced vsbys in showers in the afternoon but the
better chances will hold off until night.
KBOS TAF...High confidence in TAF.
KBDL TAF...High confidence in TAF.
Outlook /Tuesday Night through Friday/...
Wednesday...Moderate confidence. Periods of -RA through the
period will result in MVFR/IFR conditions. Cannot rule out LIFR
in fog during the overnight hours.
Thursday...Moderate confidence. VFR conditions from west to
east during the morning. Blustery westerly winds.
Friday...Moderate confidence. Mainly VFR, with MVFR possible
toward the south coast in -SHSN.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tuesday/...High confidence.
Today...
High pressure offshore moves east tonight and Tuesday.
West southwest flow actually increases for a time late morning
and afternoon, bringing a chance of 25-30 knot winds during that
time. Winds then diminish this evening. A Small Craft Advisory
will be in effect on all waters for this wind. Meanwhile 5 foot
seas will linger on the outer waters.
Tonight and Tuesday...
Winds and seas remain below Small Craft Advisory levels. Clouds
do move in from the west later tonight. Vsbys may lower below 3
miles in showers along the southern waters, mostly Tuesday
afternoon/evening.
Outlook /Tuesday Night through Friday/...
Tuesday night...Moderate confidence. Warm frontal passage
Tuesday night could drop vsbys in rain and fog.
Wednesday into Thursday...Moderate confidence. Approaching system
from the west will push a cold front through on Thursday, increasing
both seas and winds during this period. Heavy rain and a few
thunderstorms are possible, lowering vsbys. There is the
potential for southerly gales across the waters Wed night, with
the better chance for northwesterly gales on Thursday behind a
cold front.
Friday...Moderate confidence. Gusty west winds continue. Small
Craft Advisories likely will be needed for some of the coastal
waters.
&&
.FIRE WEATHER...
Dry and blustery conditions will persist today pushing minimum
relative humidity values at or below 30 percent for a good
portion of interior Southern New England as southwesterly flow
gusts 25 to 30 mph.
Over the weekend much of Western and Central MA and CT saw
around 0.50-0.75" of liquid, with around 0.10-0.25" to the east,
there's some concern of potential fire weather conditions over
Northeast CT, RI and Eastern MA as temperatures warm into the
mid and possibly upper 50s.
&&
.HYDROLOGY...
Rising water levels, partly from weekend rain but also from
snowmelt in Northern New England. There is still plenty of
water moving downriver from the snowpack. We will need to
monitor water levels across southern New England for a while
this week.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 PM EST this evening for
ANZ231>235-237-251.
Small Craft Advisory until 6 PM EST this evening for ANZ230-
236.
Small Craft Advisory until midnight EST tonight for ANZ250-254.
Small Craft Advisory until 8 PM EST this evening for ANZ255-
256.
&&
SYNOPSIS...WTB/Dunten
NEAR TERM...WTB/Dunten
SHORT TERM...WTB
LONG TERM...Dunten
AVIATION...WTB/Dunten
MARINE...WTB/Dunten
FIRE WEATHER...staff
HYDROLOGY...staffHazardous weather outlook, Feb 27, 4:18 AM EST, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 418 AM EST Mon Feb 27 2017 CTZ002>004-MAZ002>024-026-RIZ001>008-280930- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 418 AM EST Mon Feb 27 2017 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts except Berkshire County, and Rhode Island. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is the potential for a few strong thunderstorms Wednesday into Wednesday night. We will continue to watch the river levels of the lower Connecticut river. The combination of snowmelt and heavy rain this weekend may rise the river to above action stage. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-280930- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 418 AM EST Mon Feb 27 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low risk for southerly gales to develop on Wednesday. However, have a higher confidence in westerly gales on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
Nearby
River Flood Warnings in Connecticut, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.